| Model Number |
CNWTT4 |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced grey line off to left side of vision.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was temporal dislocation.Additional information was received stating that, the patient was diagnosed with subluxation of lens with 2mm temporal dislocation laterally.In the surgeon's opinion, one of the haptics was not attached to the lens.This could have contributed to the misalignment of the lens.The patient's issue was resolved and the patient was stable and unrestricted.There was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).